Skip to Main content Skip to Navigation


...
hal-00015130v1  Journal articles
Nicolas Champagnat. A microscopic interpretation for adaptive dynamics trait substitution sequence models
Stochastic Processes and their Applications, Elsevier, 2006, 116 (8), pp.1127-1160. ⟨10.1016/j.spa.2006.01.004⟩
...
inria-00495991v1  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinGaël Raoul. Convergence to equilibrium in competitive Lotka-Volterra and chemostat systems
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2010, 348 (23-24), pp.1267-1272. ⟨10.1016/j.crma.2010.11.001⟩
...
inria-00373784v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel Jabin. Well-posedness in any dimension for Hamiltonian flows with non BV force terms
Communications in Partial Differential Equations, Taylor & Francis, 2010, 35 (5), pp.786-816. ⟨10.1080/03605301003646705⟩
...
hal-01290222v1  Journal articles
Nicolas ChampagnatDenis Villemonais. Uniform convergence of penalized time-inhomogeneous Markov processes
ESAIM: Probability and Statistics, EDP Sciences, 2018, 22, pp.129-162. ⟨10.1051/ps/2017022⟩
...
inria-00164758v2  Journal articles
Nicolas ChampagnatSylvie Roelly. Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (25), pp.777-810
...
inria-00368004v2  Journal articles
Nicolas Champagnat. Large deviations for singular and degenerate diffusion models in adaptive evolution
Markov Processes and Related Fields, Polymath, 2009, 15 (3), pp.289-342
...
inria-00515481v1  Journal articles
Nicolas ChampagnatAmaury Lambert. Splitting trees with neutral Poissonian mutations I: Small families
Stochastic Processes and their Applications, Elsevier, 2012, 122 (3), pp.1003-1033. ⟨10.1016/j.spa.2011.11.002⟩
...
hal-00011146v2  Book sections
Nicolas ChampagnatRégis FerrièreSylvie Méléard. Individual-based probabilistic models of adaptive evolution and various scaling approximations
Robert C. Dalang, Marco Dozzi, Francesco Russo. Seminar on Stochastic Analysis, Random Fields and Applications V, Birkhaüser, pp.75-114, 2008, Progress in Probability, Vol. 59, 978-3-7643-8458-6
...
hal-00784166v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinSylvie Méléard. Adaptation in a stochastic multi-resources chemostat model
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
...
inria-00345399v2  Journal articles
Nicolas ChampagnatSylvie Méléard. Polymorphic evolution sequence and evolutionary branching
Probability Theory and Related Fields, Springer Verlag, 2011, 151 (1-2), pp.45-94. ⟨10.1007/s00440-010-0292-9⟩
inria-00345680v1  Journal articles
Nicolas ChampagnatRégis FerrièreSylvie Méléard. From Individual Stochastic Processes to Macroscopic Models in Adaptive Evolution
Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2008, 24 (S1), pp.2-44. ⟨10.1080/15326340802437710⟩
...
hal-00022153v2  Journal articles
Nicolas ChampagnatSylvie Méléard. Invasion and adaptive evolution for individual-based spatially structured populations
Journal of Mathematical Biology, Springer Verlag (Germany), 2007, 55 (2), pp.147-188. ⟨10.1007/s00285-007-0072-z⟩
...
hal-00672938v1  Journal articles
Nicolas ChampagnatPersi DiaconisLaurent Miclo. On Dirichlet eigenvectors for neutral two-dimensional Markov chains
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (63), pp.1-41. ⟨10.1214/EJP.v17-1830⟩
...
hal-01974289v3  Journal articles
Nicolas ChampagnatSylvie MéléardViet Chi Tran. Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
...
cel-01216832v1  Lectures
Nicolas Champagnat. Processus de Galton-Watson et applications en dynamique des populations
Master. École Supérieure des Sciences et Technologies de Hammam Sousse, Tunisie. 2015, pp.46
...
hal-02101680v2  Journal articles
Nicolas ChampagnatDenis Villemonais. Practical criteria for R-positive recurrence of unbounded semigroups
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2020, 25 (6), pp.1-11. ⟨10.1214/20-ECP288⟩
...
inria-00616765v2  Journal articles
Nicolas ChampagnatAmaury Lambert. Splitting trees with neutral Poissonian mutations II: Largest and Oldest families
Stochastic Processes and their Applications, Elsevier, 2013, 123 (4), pp.1368-1414. ⟨10.1016/j.spa.2012.11.013⟩
...
hal-00799242v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel Jabin. Strong solutions to stochastic differential equations with rough coefficients
Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (3), pp.1498-1541. ⟨10.1214/17-AOP1208⟩